您当前所在位置: 首页 > 学者

张昭

  • 6浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 0下载

  • 0评论

  • 引用

期刊论文

Degree conditions for restricted-edge-connectivity and isoperimetric-edge-connectivity to be optimal

暂无

Discrete Mathematics,2007,307(2):293-298 | 2007年01月28日 | doi.org/10.1016/j.disc.2006.06.028

URL:https://www.sciencedirect.com/science/article/pii/S0012365X06005528

摘要/描述

For a connected graph , an edge set is a k-restricted-edge-cut, if is disconnected and every component of has at least k vertices. The k-restricted-edge-connectivity of G, denoted by , is defined as the cardinality of a minimum k-restricted-edge-cut. The k-isoperimetric-edge-connectivity is defined as , where is the set of edges with one end in U and the other end in ⧹. In this note, we give some degree conditions for a graph to have optimal and/or .

【免责声明】以下全部内容由[张昭]上传于[2020年11月06日 15时51分41秒],版权归原创者所有。本文仅代表作者本人观点,与本网站无关。本网站对文中陈述、观点判断保持中立,不对所包含内容的准确性、可靠性或完整性提供任何明示或暗示的保证。请读者仅作参考,并请自行承担全部责任。

我要评论

全部评论 0

本学者其他成果

    同领域成果